Vol 5, No 1 (2013)

Progress in Applied Mathematics

DOI: http://dx.doi.org/10.3968%2Fi210

Progress in Applied Mathematics, Vol.5, No.1, January 31, 2013

Table of Contents

Articles

Strongly Lacunary Summable Generalized Difference Double Sequence Spaces in n-Normed Spaces Defined by Ideal Convergence and an Orlicz Function PDF
Ayhan Esi 1-10
Half-Sweep Quadrature-Difference Schemes with Iterative Method in Solving Linear Fredholm Integro-Differential Equations PDF
E. Aruchunan, J. Sulaiman 11-21
Option Pricing Model with Stochastic Exercise Price PDF
Yunfeng YANG, Shougang ZHANG, Xiaogang XIA 22-31
Comparison Theorem for Oscillation of Nonlinear Delay Partial Difference Equations PDF
Guanghui LIU, Youwu GAO 32-40
First Excursion Probabilities of Non-Linear Dynamical Systems by Importance Sampling PDF
Limei REN 41-48
On the Beta-Nakagami Distribution PDF
Olanrewaju I. Shittu, Kazeem A. Adepoju 49-58
Some Properties of a Class of Wiener Difference Processes and Wavelet Express PDF
Xuewen XIA 59-63
Analysis and Computation of the Performance of Micro Finance Banks in Nigeria---A Case Study of Standard Microfinance Bank, Yola PDF
Ngutor Nyor, Adeyinka Adesuyi Falaye, Elijah Onah, Agnes Nyor, O. Patience Evans, Olayide Abass, Ndako Victor Adama 64-78


Reminder

If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".


We only use the follwoing mailboxes to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
pam@cscanada.org
pam@cscanada.net

Copyright © 2010 Canadian Research & Development Center of Sciences and Cultures
Address: 758, 77e AV, Laval, Quebec, Canada H7V 4A8

Telephone: 1-514-558 6138
Http://www.cscanada.net
Http://www.cscanada.org
E-mail:office@cscanada.net office@cscanada.org caooc@hotmail.com